# SDR SWAA2015031637452

- Difficulty date: March 2, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB ATTACH ANGLE CRACKED BETWEEN BS 428B - 520, BL 0.  R & R ANGLE IAW SRM & DWG.
